# SDR IPXA10563052

- Difficulty date: October 4, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1300 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY RT TIE DOWN FITTING IS CORRODED BS 1300, STR 27R.   REPLACED TIEDOWN FITTING IAW SRM 51-40-02-0G, SRM 51-10-02-0G AND SRM 51-40-05-0G.
